Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A characterization of integral currents


Author: John E. Brothers
Journal: Trans. Amer. Math. Soc. 150 (1970), 301-325
MSC: Primary 53.90; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1970-0266125-4
MathSciNet review: 0266125
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.90, 28.00

Retrieve articles in all journals with MSC: 53.90, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0266125-4
Article copyright: © Copyright 1970 American Mathematical Society